hello again, its been almost a year since my last update..i had exams so you can't blame me its been around 5 or 6 months (not entirely sure) since I've been off accutane. Overall my skin has been slowly : becoming increasingly more oily, having more regular smaller pimples. The oiliness has thankfully not been terrible and is definitely nowhere near how bad it was before accutane. Its like a shine rather than a layer of oil. In terms of the new pimples: they are small to medium, mostly
so I haven't been posting for a couple of months. its been around 7 months almost 8 on accutane. updates: no new large pimples a few tiny bumps come sometimes, for example before my period zero oiliness tiny bit of dryness on my nose but nowhere else my scalp is still dry and has dandruff no other side effects
month 2 has been going alright. My lips are starting to get drier but still ok. The noticeable thing thats really annoying me is that my face has been becoming red and heating up a lot, as i said i have a bit of rosacea so this used to happen even before accurate but its still annoying. So far I've had two more pimples.
on to month two… My skins been from ok to bad, and when i say "ok" i mean what my skin is on what i would consider a bad skin day..so you can see how it is. My lips have been getting drier but im still putting lip balm on religiously so theyre not too bad. my rosacea is starting to flare up again so that sucks, but at the same time i have to remember that accurate cause redness so i shouldn't be too stressed. Ive had another break out of whiteheads but that could be because of my period comin
two days until month one complete anyway, nothing drastic has happened so far.. the only noticeable difference is that the tons blackheads that i used to have on my nose and a bit around have been going a lot, not fully but are get there. so thats very good. my skin has become dry, to the point were its like zero oiliness.My lips are the same. They peel and are dry depending on the day. So yaaa this is probably it for month one, see you soon for month two
eleven more days till one month !!! my skin in terms of acne has been regular/bad, I've gotten a few more new pimples. before i started accutane i had a lot of blackheads on my nose but the texture of my nose was still smooth but now its become very rough and dry…maybe i'll try exfoliating. i have rosacea (thats what another derm said but i feel like its more my skin being really pale and my acne red and inflamed but anyway), and I've found that my face gets red in weird place nowadays but i ha
two weeks done But so far these past few days have been really bad..I've gotten a lot of new acne, some big and some small but all really unpleasant. I've been feeling a bit down about my skin but its ok, hopefully it will get better. My lips have been ok so far, they are pretty sore and dry but it peels off but not cracked.
so not much difference so far. I've gotten about four more pimples, I'm really hoping that this is the initial breakout and i won't get more. My lips aren't very dry but they feel very sore at the sides and the color has been uneven.
almost a week on accutane! my skin's become a lot less oily, it used to be whenever i woke up in the morning its would be just a layer of oil, but now its reduced quite a bit. What I've been noticing lately is that if i like lean on one hip while standing, then stand normally, i get a lot of pain in the hip. Or when i lay down on my chest then get up, my chest would hurt a lot…i'll definitely tell my derm about it. Haven any of u experienced pain like this from the accutane, or just weird pai
so day three I've been slathering layer after layer of lip balm and always making sure to have a lot on before i go to bed. I've felt my lips be a bit drier than usual..but at the same time that's probably me just being paranoid . One new whitehead appeared but other than that no new acne. My nose had be looking a bit pink but when i asked my family they said it didn't, again just me being paranoid about everything. i think i might upload some photos that i took of my skin one day before starti
so hey everyone, its the 29th of december and i took my first pill yesterday. My derm put me on a dose of 20mg everyday, my weight is 46kg (oh and I'm a 15 year old female). I'm hoping that being on a low dose will reduce the severity of the side effects but i guess we'll see. so far nothing but i guess what can u expect from one day . I've been thinking that if a start having side effects that i really can't take or very uncomfortable with (lots of hair loss, or severe joint and back pain) i w